06-16-2004, 01:53 PM #1
I see dead people. they're every...
Well, not quite as bad... but today i was on a conference call with a bunch of co-workers and all of a sudden i hear faint voices around me... i thought it was other people talking, but turns out it's not. So I'm definitely feeling the side effects of clomid... has anyone else encountered this?
06-16-2004, 01:57 PM #2
Can't say that I have bro.
06-16-2004, 01:58 PM #3
[QUOTE=beefydragon]Well, not quite as bad... but today i was on a conference call with a bunch of co-workers and all of a sudden i hear faint voices around me... i thought it was other people talking, but turns out it's not. So I'm definitely feeling the side effects of clomid... has anyone else encountered this? QUOTE]
ohhh well ... if "they" come for yah man... they do .. and if they want ya, chances are your a gonner.
BUT, who cares!
06-16-2004, 02:03 PM #4
I had tracers but not voices. I think you're crazy. Just my thoughts though.
06-16-2004, 02:04 PM #5Originally Posted by ECoastVIP
06-16-2004, 02:26 PM #6
Yeah, keep in mind you may be going insane entirely inedependently of the effects of Clomid. It happens all the time... take me for example!
06-16-2004, 02:27 PM #7Originally Posted by ECoastVIP
06-16-2004, 02:31 PM #8
oh boy... i must be going crazy...
almost got into a heated discussion with a co-worker today... PCT sucks!
06-16-2004, 02:32 PM #9Originally Posted by ECoastVIP
06-16-2004, 02:36 PM #10Originally Posted by scotttiger54
06-16-2004, 03:04 PM #11Originally Posted by beefydragon
06-16-2004, 05:20 PM #12
clomid sucks, i cant wait til its over, depressed, feel like a litttle bitch, emotional, well at least i kept my gains, but i do enjoy seeing streaks of light from time to time
06-16-2004, 05:22 PM #13Originally Posted by dirtdawg
06-16-2004, 05:23 PM #14
Ive never experienced any side effects of clomid. I dont get it. I wasnt depressed, I was still motivated to work out because of fear of losing my gains, and i definitely have never heard voices. Good luck with that bro. Once again everyone reacts differently
06-16-2004, 05:24 PM #15Originally Posted by Da Bull
06-16-2004, 05:24 PM #16Anabolic Member
- Join Date
- Jan 2003
emotional, yes. tracers and voices,not yet
06-16-2004, 05:28 PM #17Originally Posted by Da Bull
06-16-2004, 05:59 PM #18
I tend not to get any side effects from clomid. Especially dead people
06-16-2004, 06:53 PM #19
i feel cheated, no side effects, no tracers, no vapors, no dead people....my stuff must be bunk
06-16-2004, 07:07 PM #20
I think you need to lay off the glass crack pipe brotha.
06-16-2004, 07:34 PM #21
If i where u id get a couple of glow sticks and bug out a little..
R u sure your taking clomid and not microdots?????
06-16-2004, 08:13 PM #22
so wait..what are the side effects of clomid...i heard depression before, but insanity????
06-16-2004, 08:18 PM #23
**** that I never did PCT after a cycle before, now I am scared to. lol.
06-16-2004, 08:21 PM #24
06-16-2004, 08:36 PM #25
That is the side effects of schizophrenia. Go to the mental hospital and start Thorsine/Zyprexa treatment!!!! Ive actually known people that had voices. They eventually end up thinking they are actually someone they can comunicate with and it drives them nuts. You may have a condition that is being made visable by your hormone usage. I have Bi-polar disorder and steroid use makes the condition worse if I dont take a different dose of medicine. I have certain medicines that I take during a cycle and others while off.
06-16-2004, 08:38 PM #26
06-16-2004, 11:29 PM #27
Houston we have a problem here...
Clomid can **** with you, but never heard of this one...
Originally Posted by beefydragon
06-17-2004, 02:44 AM #28
never heard voices...just cried when watching Ol' Yeller.
06-17-2004, 06:20 AM #29Originally Posted by BamaSlamma
06-17-2004, 06:51 AM #30Originally Posted by beefydragon
Call Ghostbusters "they're ready to believe you"....j/k
-Gozar the gozarian
06-17-2004, 09:31 AM #31
Holy **** dont even tell me u guys cry while watching the stupidest shows. That same **** happens to me while on pct. Its funny cause while on the juice the worst thing could happen and ill be like **** that. Then while on pct and clomid ill be watching a show or a movie and ill get watery eyes from the stupidest things on there...
06-17-2004, 12:17 PM #32
Matrix got you, bro:-)
06-17-2004, 12:59 PM #33
I have definitely had tracers, even weeks after taking clomid. Freaked me out, but it eventually went away.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)